Re: [MOL] Question [02195] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Question



Debbi. Depression surely is a side effect of tomoxifin.  You need to
have  long talk with your doctor.   When they mess with your hormones it
can really put some people into a tail spin.  Maybe you are one of those
people.                          There are new meds.with lesser side
effects to do what Tomoxifin does.  Maybe one of those would work for
you.  Never hurts to ask.  Love and peace  Charlotte

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------